Journal of Differential Geometry

Curvature explosion in quotients and applications

Alexander Lytchak and Gudlaugur Thorbergsson

Full-text: Open access

Abstract

We prove that the quotient space of a variationally complete group action is a good Riemannian orbifold. The result is generalized to singular Riemannian foliations without horizontal conjugate points.

Article information

Source
J. Differential Geom., Volume 85, Number 1 (2010), 117-140.

Dates
First available in Project Euclid: 15 September 2010

Permanent link to this document
https://projecteuclid.org/euclid.jdg/1284557927

Digital Object Identifier
doi:10.4310/jdg/1284557927

Mathematical Reviews number (MathSciNet)
MR2719410

Zentralblatt MATH identifier
1221.53067

Citation

Lytchak, Alexander; Thorbergsson, Gudlaugur. Curvature explosion in quotients and applications. J. Differential Geom. 85 (2010), no. 1, 117--140. doi:10.4310/jdg/1284557927. https://projecteuclid.org/euclid.jdg/1284557927


Export citation